On m-Regular Rings
AL-Rafidain Journal of Computer Sciences and Mathematics,
2012, Volume 9, Issue 2, Pages 61-70
AbstractAs a generalization of regular rings, we introduce the notion, of m-regular rings, that is for all , there is a fixed positive integer m such that is a Von-Neumann regular element. Some characterization and basic properties of these rings will be given. Also, we study the relation-ship between them and Von-Neumann regular rings, -regular rings, reduced rings, locally rings, uniform rings and 2-primal rings.
- Article View: 60
- PDF Download: 77